A propos de la relation galoisienne x 1 =x 2 +x 3
Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 3, pp. 661-673.

L’existence d’un polynôme f, irréductible sur un corps k de caractéristique 0 et dont trois racines vérifient la relation linéaire x 1 =x 2 +x 3 , ne dépend que de la paire de groupes finis (G,H)G= Gal k (f) et HG est le fixateur d’une racine. Le cas régulier (H=1) est désormais assez bien décrit. On démontre dans ce texte que pour de nombreuses paires (G,H) primitives (H sous-groupe maximal de G) et en particulier pour toutes celles de degré 50, la relation x 1 =x 2 +x 3 n’est pas réalisable.

En appendice, Joseph Oesterlé démontre que cette relation linéaire est réalisable pour la paire (G,1) dès que 6 divise l’ordre de G.

About the Galois relation x 1 =x 2 +x 3

Let k be a field of characteristic 0. The existence of an irreducible polynomial f over k whose roots satisfy the linear relation x 1 =x 2 +x 3 exclusively depends on the pair (G,H) where G= Gal k (f) and HG is the stabilizer of one root. The regular case (H=1) is now well understood. In the present paper, we consider the primitive case (H maximal subgroup of G) and show that we can’t find this linear relation when the pair (G,H) is primitive of a degree 50.

An appendix of Joseph Oesterlé shows that we can find this relation for any pair (G,1) in which 6 divides the order of G.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.738
@article{JTNB_2010__22_3_661_0,
     author = {Franck Lalande},
     title = {A propos de la relation galoisienne $x_1=x_2+x_3$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {661--673},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {3},
     year = {2010},
     doi = {10.5802/jtnb.738},
     zbl = {1254.12007},
     mrnumber = {2769337},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.738/}
}
Franck Lalande. A propos de la relation galoisienne $x_1=x_2+x_3$. Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 3, pp. 661-673. doi : 10.5802/jtnb.738. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.738/

[1] J. D. Dixon, Polynomials with relations between their roots. Acta Arithmetica 82.3 (1997), 293–302. | MR 1482892 | Zbl 0881.12001

[2] J. D. Dixon, Permutation representations and rationnal irreducibility. Bull. Austral. Math. Soc. 71 (2005), 493–503. | MR 2150939 | Zbl 1114.20003

[3] The GAP Group, GAP–Groups, Algorithms, and Programming. Version 4.4.11 (2008) (http ://www.gap-system.org).

[4] K. Girstmair, Linear relations between roots of polynomials. Acta Arithmetica 89.1 (1999), 53–96. | MR 1692195 | Zbl 0924.12002

[5] K. Girstmair, The Galois relation x 1 =x 2 +x 3 and Fermat over finite fields. Acta Arithmetica 124.4 (2006), 357–370. | MR 2271249 | Zbl 1168.12001

[6] K. Girstmair, The Galois relation x 1 =x 2 +x 3 for finite simple groups. Acta Arithmetica 127.3 (2007), 301–303. | MR 2310349 | Zbl 1117.12002

[7] F. Lalande, Relations linéaires entre les racines d’un polynôme et anneaux de Schur. Ann. Sci. Math. Québec 27.2 (2003), 169–175. | MR 2103099 | Zbl 1078.12003

[8] F. Lalande, La relation linéaire a=b+c+...+t entre les racines d’un polynôme. J. Théorie des Nombres de Bordeaux 19 (2007), 473–484. | Numdam | MR 2394897 | Zbl 1200.11083